# SDR FDEA201207262689

- Difficulty date: July 26, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD L/E PANEL NR 619CB CUTOUT OTBD FORWARD CORNER FOUND CRACKED.  REPAIR CARRIED OUT AT RIGHT HAND WING OUTBOARD LEADING EDGE PANEL 619CB   CUTOUT OUTBOARD FORWARD CORNER AS PER SRM 57-40-02 REPAIR 7 FIGURE 201 REVISION   50 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
